Main Subjects = 05C69 Dominating sets, independent sets, cliques
Total Roman domination and $2$-independence in trees

Volume 13, Issue 3, September 2024, Pages 213-223

10.22108/toc.2023.134483.2005

Hossein Abdollahzadeh Ahangar; Marzieh Soroudi; Jafar Amjadi; Seyed Mahmoud Sheikholeslami


The generous Roman domination number

Volume 13, Issue 2, June 2024, Pages 179-196

10.22108/toc.2023.131167.1928

Benatallah Mohammed; Mostafa Blidia; Lyes Ouldrabah


Domination number of middle graphs

Volume 12, Issue 2, June 2023, Pages 79-91

10.22108/toc.2022.131151.1927

Farshad Kazemnejad; Behnaz Pahlavsay; Elisa Palezzato; Michele Torielli


Semi square stable graphs and efficient dominating sets

Volume 12, Issue 2, June 2023, Pages 107-113

10.22108/toc.2022.132784.1967

Baha̓ Abughazaleh; Omar Abughneim


Independent roman $\{3\}$-domination

Volume 11, Issue 2, June 2022, Pages 99-110

10.22108/toc.2021.127953.1840

P. Chakradhar; P. Venkata Subba Reddy


On the double bondage number of graphs products

Volume 8, Issue 1, March 2019, Pages 51-59

10.22108/toc.2018.114111.1605

Hamidreza Maimani; Zeinab Koushki


A generalization of global dominating function

Volume 8, Issue 1, March 2019, Pages 61-68

10.22108/toc.2019.110404.1562

Mostafa Momeni; Ali Zaeembashi


Some results on the comaximal ideal graph of a commutative ring

Volume 5, Issue 4, December 2016, Pages 9-20

10.22108/toc.2016.15047

Hamid Reza Dorbidi; Raoufeh Manaviyat


Total $k$-distance domination critical graphs

Volume 5, Issue 3, September 2016, Pages 1-9

10.22108/toc.2016.11972

Doost Ali Mojdeh; A. Sayed-Khalkhali; Hossein Abdollahzadeh Ahangar; Yancai Zhao


A dynamic domination problem in trees

Volume 4, Issue 4, December 2015, Pages 15-31

10.22108/toc.2015.7590

William Klostermeyer; Christina Mynhardt


Broadcast domination in Tori

Volume 4, Issue 4, December 2015, Pages 43-53

10.22108/toc.2015.7654

Kian Wee Soh; Khee-Meng Koh


Total dominator chromatic number of a graph

Volume 4, Issue 2, June 2015, Pages 57-68

10.22108/toc.2015.6171

Adel P. Kazemi


Restrained roman domination in graphs

Volume 4, Issue 1, March 2015, Pages 1-17

10.22108/toc.2015.4395

Roushini Leely Pushpam; Sampath Padmapriea


The geodetic domination number for the product of graphs

Volume 3, Issue 4, December 2014, Pages 19-30

10.22108/toc.2014.5750

S. Robinson Chellathurai; S. Padma Vijaya


A note on the zero divisor graph of a lattice

Volume 3, Issue 3, September 2014, Pages 51-59

10.22108/toc.2014.5626

T. Tamizh Chelvam; S. Nithya


Global minus domination in graphs

Volume 3, Issue 2, June 2014, Pages 35-44

10.22108/toc.2014.4989

Maryam Atapour; Sepideh Norouzian; Seyed Mahmoud Sheikholeslami


Kernels in circulant digraphs

Volume 3, Issue 2, June 2014, Pages 45-49

10.22108/toc.2014.4777

R. Lakshmi; S. Vidhyapriya


Semi-strong split domination in graphs

Volume 3, Issue 2, June 2014, Pages 51-63

10.22108/toc.2014.4857

Anwar Alwardi; Karam Ebadi; Martin Manrique; Nsndappa Soner


On the number of maximum independent sets of graphs

Volume 3, Issue 1, March 2014, Pages 29-36

10.22108/toc.2014.4060

Tajedin Derikvand; Mohammad Reza Oboudi


Watching systems of triangular graphs

Volume 3, Issue 1, March 2014, Pages 51-57

10.22108/toc.2014.4127

Maryam Roozbayani; Hamidreza Maimani; Abolfazl Tehranian


Roman game domination subdivision number of a graph

Volume 2, Issue 4, December 2013, Pages 1-12

10.22108/toc.2013.3341

Jafar Amjadi; Hossein Karami; Seyed Mahmoud Sheikholeslami; Lutz Volkmann